thin uterine lining problems
3 Replies
Jacquie - December 23

I am new to this forum and was wondering if anyone else has problems conceiving because of a thin uterine lining. My fertility dr says that my lining is only half the thickness that it should be at ovulation and an egg cannot implant. I took Clomid and it didn't thicken the lining like the dr thought. I have been taking Ovulex for a few months. My periods are very light because of the decreased lining. Also, my estrogen is elevated. I will be starting accupuncture in a few weeks. Anyone else have similar issues? Someone to talk to would ease my mind and stress.


doglover - December 24

Hi Jacquie-

I also had problems with a thin uterine lining. I am not sure if you are aware, but Clomid usually causes your lining to be even thinner. I have never heard of it helping to mprove the thickness.

How thin is your lining? I was always around 7mm (ideally, it should be greater than 7mm). I think acupuncture definitely helped me. I ultimately had to do in vitro b/c of my husband's sperm issues, and I ended up getting pregnant with a 8mm lining. So it didn't take much!!

Good luck,


Jacquie - December 24

Hi Linzie and thanks for responding. My lining has never been more than 4mm! My husband also has sperm motility problems but we are hoping they will improve as he has stopped smoking and is taking de-toxifying herbs. I am hoping accupuncture will help thicken the lining so that when we do IVF the egg will implant. I am worried that it won't work and it's really expensive to keep trying. I also read that Clomid tends to make the lining thinner but my doctor said he put me on it to see if I would respond in making follicles. I did have follicles but the lining was thin so he stopped me taking it.


sara1221 - December 31

I heard that Progesterone is usually given to patients taking Clomid since it thins out the lining. I think another route for you to investigate would be a Luteal Phase Defect. That thins out the lining during ovulation. Clomid can stay in your system for awhile and your lining can be thin for a long time causing a thinner lining. Hope this helps.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Ask a Question